B. Arouna, Adaptative Monte Carlo Method, A Variance Reduction Technique, Monte Carlo Methods and Applications, vol.10, issue.1, pp.1-24, 2004.
DOI : 10.1515/156939604323091180

J. Barraquand and D. Martineau, Numerical Valuation of High Dimensional Multivariate American Securities, The Journal of Financial and Quantitative Analysis, vol.30, issue.3, p.30, 1995.
DOI : 10.2307/2331347

V. Bally and D. Talay, The distribution of the Euler scheme for stochastic differential equations: I. Convergence rate of the distribution function, Probab. Theory Related Fields, pp.43-60, 1996.
URL : https://hal.archives-ouvertes.fr/inria-00074427

V. Bally and D. Talay, The Law of the Euler Scheme for Stochastic Differential Equations: II. Convergence Rate of the Density, Monte Carlo Methods and Applications, vol.2, issue.2, pp.93-128, 1996.
DOI : 10.1515/mcma.1996.2.2.93

URL : https://hal.archives-ouvertes.fr/inria-00074016

V. Bally and G. , A stochastic quantization method for nonlinear problems, Monte Carlo Methods and Applications, vol.7, issue.1-2, pp.21-34, 2001.
DOI : 10.1515/mcma.2001.7.1-2.21

V. Bally and G. Pagès, A quantization algorithm for solving multidimensional discrete-time optimal stopping problems, Bernoulli, vol.9, issue.6, pp.1003-1049, 2003.
DOI : 10.3150/bj/1072215199

URL : https://hal.archives-ouvertes.fr/hal-00104798

V. Bally and G. Pagès, Error analysis of the optimal quantization algorithm for obstacle problems, Stochastic Processes & Their Applications, pp.1-40, 2003.
DOI : 10.1016/S0304-4149(03)00026-7

URL : https://hal.archives-ouvertes.fr/hal-00103987

V. Bally, G. Pagès, and J. Printems, First-Order Schemes in the Numerical Quantization Method, Mathematical Finance, vol.13, issue.1, pp.1-16, 2003.
DOI : 10.1111/1467-9965.t01-1-00002

URL : https://hal.archives-ouvertes.fr/inria-00072164

V. Bally, G. Pagès, and J. Printems, A QUANTIZATION TREE METHOD FOR PRICING AND HEDGING MULTIDIMENSIONAL AMERICAN OPTIONS, Mathematical Finance, vol.26, issue.2, pp.119-168, 2005.
DOI : 10.1287/moor.

URL : https://hal.archives-ouvertes.fr/inria-00072123

C. Barrera-esteve, F. Bergeret, C. Dossal, E. Gobet, A. Meziou et al., Numerical Methods for the Pricing of Swing Options: A Stochastic Control Approach, Methodology and Computing in Applied Probability, 2006.
DOI : 10.1007/s11009-006-0427-8

URL : https://hal.archives-ouvertes.fr/inria-00117175

O. Bardou, S. Bouthemy, and G. Pagès, Pricing swing options using Optimal Quantization , pre-print, 2006.

O. Bardou, S. Bouthemy, and G. Pagès, When are Swing options bang-bang and how to use it?, pre-print, 2006.

A. Beskos and G. O. Roberts, Exact simulation of diffusions, The Annals of Applied Probability, vol.15, issue.4, pp.2422-2444, 2005.
DOI : 10.1214/105051605000000485

N. Bouleau and D. Lépingle, :em Numerical methods for stochastic processes , Wiley Series in Probability and Mathematical Statistics, pp.0-471, 1994.

E. Clément, A. Kohatsu-higa, and D. Lamberton, A duality approach for the weak approximation of stochastic differential equations, The Annals of Applied Probability, vol.16, issue.3, pp.449-471, 2006.
DOI : 10.1214/105051606000000060

´. E. Clément, P. Protter, and D. Lamberton, An analysis of a least squares regression method for American option pricing, Finance and Stochastics, vol.6, issue.4, pp.449-496, 2002.
DOI : 10.1007/s007800200071

L. Devroye, Non uniform random variate generation Available as a pdf file on Luc Devroye's web page webpage at cg

A. Friedman, Stochastic Differential Equations and Applications, Probability and Mathematical Statistics, vol.12, issue.28, p.528, 1975.
DOI : 10.1007/978-3-642-11079-5_2

A. Gersho and R. M. Gray, Vector Quantization and Signal Compression, 1992.
DOI : 10.1007/978-1-4615-3626-0

P. Glasserman, Monte Carlo Methods in Financial Engineering, p.596, 2003.
DOI : 10.1007/978-0-387-21617-1

E. Gobet, G. Pagès, H. Pham, and J. Printems, Discretization and simulation for a class of SPDE's with applications to Zakai and McKean-Vlasov equations, 2005.

E. Gobet and S. Menozzi, Exact approximation rate of killed hypo-elliptic diffusions using the discrete Euler scheme, Stochastic Process, Appl, vol.112, issue.2, pp.201-223, 2004.

E. Gobet, Weak approximation of killed diffusion using Euler schemes, Stoch, Proc. and their Appl, pp.167-197, 2000.

E. Gobet and R. Munos, Sensitivity Analysis Using It??--Malliavin Calculus and Martingales, and Application to Stochastic Optimal Control, SIAM Journal on Control and Optimization, vol.43, issue.5, pp.1676-1713, 2005.
DOI : 10.1137/S0363012902419059

S. Graf and H. Luschgy, Foundations of quantization for probability distributions, Lecture Notes in Mathematics, vol.1730, p.230, 2000.
DOI : 10.1007/BFb0103945

J. Guyon, Euler scheme and tempered distributions, Stochastic Processes and their Applications, pp.877-904, 2006.
DOI : 10.1016/j.spa.2005.11.011

S. L. Heston, A closed-form solution for options with stochastic volatility with applications to bon and currency options, The review of Financial Studies, pp.327-343, 1993.

I. Karatzas and S. E. Schreve, Brownian Motion and Stochastic Calculus, Graduate Texts in Mathematics, p.470, 1998.

A. G. Kemna and A. C. Vorst, A pricing method for options based on average asset values, Journal of Banking & Finance, vol.14, issue.1, pp.113-129, 1990.
DOI : 10.1016/0378-4266(90)90039-5

P. E. Kloeden and E. Platten, Numerical solution of stochastic differential equations, Applications of Mathematics, vol.23, issue.632, pp.3-540, 1992.

A. Kohatsu-higa and R. Pettersson, Variance Reduction Methods for Simulation of Densities on Wiener Space, SIAM Journal on Numerical Analysis, vol.40, issue.2, pp.431-450, 2002.
DOI : 10.1137/S0036142901385507

H. Kunita, Stochastic differential equations and stochastic flows of diffeomorphisms, Cours d'´ ecole d'´ eté de Saint-Flour, 1982.

D. Lamberton and B. Lapeyre, Introduction to stochastic calculus applied to finance, pp.0-412, 1996.

B. Lapeyre and E. Temam, Competitive Monte Carlo methods for the pricing of Asian options, The Journal of Computational Finance, vol.5, issue.1, pp.39-59, 2001.
DOI : 10.21314/JCF.2001.061

F. A. Longstaff and E. S. Schwarz, Valuing American Options by Simulation: A Simple Least-Squares Approach, Review of Financial Studies, vol.14, issue.1, pp.113-148, 2001.
DOI : 10.1093/rfs/14.1.113

D. J. Newman, The hexagon theorem, IEEE Transactions on Information Theory, vol.28, issue.2, pp.137-138, 1982.
DOI : 10.1109/TIT.1982.1056492

G. Pagès, A space quantization method for numerical integration, Journal of Computational and Applied Mathematics, vol.89, issue.1, pp.1-38, 1998.
DOI : 10.1016/S0377-0427(97)00190-8

G. , P. Applications, and J. , Multistep Richardson-Romberg extrapolation: controlling variance and complexity , to appear in Monte Carlo Methods and, 2007.

G. Pagès, Quadratic optimal functional quantization of stochastic processes and numerical applications, to appear inProceedings of MCQMC 06, pp.pre-prtint LPMA, 2007.

G. Pagès, H. Pham, and J. Printems, Optimal quantization methods and applications to numerical problems in finance, Handbook on Numerical Methods in Finance, Birkhauser, pp.253-298, 2004.

G. Pagès, H. Pham, and J. Printems, AN OPTIMAL MARKOVIAN QUANTIZATION ALGORITHM FOR MULTI-DIMENSIONAL STOCHASTIC CONTROL PROBLEMS, Stochastics and Dynamics, vol.04, issue.04, pp.501-545, 2004.
DOI : 10.1142/S0219493704001231

G. Pagès and J. Printems, Optimal quadratic quantization for numerics: the Gaussian case, Monte Carlo Methods and Applications, vol.9, issue.2, pp.135-165, 2003.
DOI : 10.1515/156939603322663321

W. H. Press, S. A. Teukolsky, W. T. Vetterling, and B. P. Flannery, Numerical recipes in C++. The art of scientific computing. Second edition, updated for C++, 1002.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, Fundamental Principles of Mathematical Sciences], vol.293, 1999.

P. Seumen-tonou, Méthodes numériques probabilistes pour la résolution d'´ equations du transport et pour l'´ evaluation d'options exotiques, p.116, 1997.

D. Talay and L. Tubaro, Expansion of the global error for numerical schemes solving stochastic differential equations, Stochastic Analysis and Applications, vol.20, issue.4, pp.94-120, 1990.
DOI : 10.1080/07362999008809220

URL : https://hal.archives-ouvertes.fr/inria-00075490

S. Villeneuve and A. Zanette, Parabolic ADI Methods for Pricing American Options on Two Stocks, Mathematics of Operations Research, vol.27, issue.1, pp.121-149, 2002.
DOI : 10.1287/moor.

P. L. Zador, Development and evaluation of procedures for quantizing multivariate distributions, 1963.

P. L. Zador, Asymptotic quantization error of continuous signals and the quantization dimension, IEEE Transactions on Information Theory, vol.28, issue.2, pp.139-149, 1982.
DOI : 10.1109/TIT.1982.1056490